# SDR CALA9801210

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN FUSELAGE SKIN AT STA 935, LONGERON 25R, AFT OF CARGO DOOR OPENING.  THE CRACKED AREA WAS REMOVED IAW SRM 53-05, FIGURE 80.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-4, 53-05, FIGURE 80, 51-10-3, 51-30-2, AND 51-30-5.
